Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pain in hip, buttock, front leg, increases while walking. Taken cortisone injections. Opinion?

I am 54 yrs. old and have pain in my rt. hip, sometimes in the buttock and going down the front of my leg. I also have pain on the outside of my hip and it's worse when I lie on it. I've had 2 injections of cortisone, heat, ice, laser treatment... my physician thinks it's bursitis/ sciatic.... Everytime I try to go for a walk or any even sitting, the pain increases. What do you think is the problem and can you suggest any help.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
Hi,
At this age there is likely of having degenerative changes in hip joint or spines giving rise to this problem.
Go for x-ray hip joint and lumbo-sacral spines.
There might be possibility of having osteoporosis as well.
Take calcium, vitamin A and D supplements.
Go for physiotherapy.
Ok and take care.
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor